# SDR CALA2013092591434

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,583 hours, 15,823 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: D02807
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS STUCK BETWEEN 25 & 20.  RETRACTED TO 0 AFTER ENGINE SHUTDOWN AT GATE.  REPLACED FSEU 1 IAW MM, CHECKED GOOD.  CYCLED FLAPS SEVERAL TIMES FULL DOWN & BACK UP, NO PROBLEMS.
